# SDR USAA2009022490427

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 27,409 hours, 10,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 634 - PHX-RDU - EE - DOOR 1L SLIDE NOT ARMING.  REPOSITIONED LANYARD.  OPERATIONAL CHECK WAS GOOD.
